Volvic Volvic

Trolley

Log in or Register to start shopping

 

Beecham Flu Plus Capsules 6 For 5

Beecham Flu Plus Capsules 6 For 5

16s x 6 x 1

Product:Flu Plus Caplets
RSP:£3.59
POR:41.56%
Pack Size:16s
Pack Quantity:16 x Caplets
Product Code:138657
VAT Code:Standard
Brand:Beechams
Product Category:Grocery > Medicines > Cold Remedies
5000347061776
  • Provides effective relief from pain, congestion and chesty cough
  • Increase your pain relief and help you think more clearly again(1)
  • Reduces your temperature when you have a fever
  • Helps to unblock your nose and sinuses helping you breathe more easily
  • Relieves fatigue and tiredness caused by your Cold and Flu
  • (1) When compared to paracetamol alone

 

Product Marketing

Beechams® Flu Plus Caplets provides powerful effective cold and flu relief.

It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide relief of symptoms associated with colds and flu including:

Provides relief of symptoms including:
- Sinus pain
- nasal congestion
- aches and pains
- fever
- headache
- sore throat
- fatigue and drowsiness due to cold and flu

Paracetamol is a painkiller and reduces your temperature when you have a fever.

Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.
Caffeine is present as a mild stimulant to relieve fatigue and tiredness.

Always Read the Label

Ingredients

Each Caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110), See enclosed leaflet for further information

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

How to take:
Adults and children aged 16 years and over:
For oral use. Swallow 2 caplets every 4 hours as needed.
Do not take continuously for more than 7 days without medical advice. If symptoms persist consult your doctor.
Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
Not to be given to patients under 16 years except on medical advice. Keep out of the reach and sight of children.
Do not exceed the recommended dose.

Storage

24 months shelf life. Store below 25°C in a dry place.

Max Temp °C: 25

 

Safety

Cautions:
- This product is not recommended for use in pregnancy due to the phenylephrine and caffeine content. There is a potential increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption during pregnancy.
- This product should not be used while breast-feeding without medical advice
- Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Do not take with other flu, cold or decongestant products.

Always Read the Label

 

Manufacturer's Address

GlaxoSmithKline,
Brentford,
TW8 9GS,
U.K.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »